# SDR 96ZZZM325

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 204
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG C-CHECK INSPECTION, FOUND LEFT WING LOWER SURFACE SKIN CRACK AT STATION XW204.  REPAIRED LEFT WING LOWER SURFACE SKIN CRACK BY CUTTING OUT 2 INCH BY 5.4 INCH SKIN AND INSTALLED A 7075-T6 .188 2 INCH BY 5.4 INCH FILLER AND INSTALLED A 15 INCH BY 15 INCH 7075-T6 .100 REPAIR DOUBLER IAW EO 9601081.  8110-3 ISSUED BY DER SW-713.  (M)
